Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Weight gain post abortion, edema in feet, irregular menses, advised urine albumin test. What could be wrong?

Hello doctor I am a 29 years old female. I had an abortion on 11th sep 2012 due to rubella infection and previously had a miscarriage on 23rd nov. 0000 at 11th week of pregnancy due to unknown reasons. Now after 3 months of abortion I have gained 10 kgs weight though I have a low calorie diet and do brisk walking everyday. I have edema in both my feet . My physician has asked for urine albumin test and my menses have become irregular. My blood pressure , sugar heamoglobin and thyroid all reports are normal. What is wrong with me?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail.
Your weight gain and pedal oedema may not be associated with your previous abortion. Sometimes after abortion, females do gain weight due to some harmonal imbalance and that could be the reason why you are having irregular periods as well.
You should get a USG abdomen done to have a look at your ovaries and uterus to identify if there is any problem. Do continue your good lifestyle.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor